17 weeks pregnant mother

Question: Hello doctor..is there any possibility r side effects of medicines on skin because my skin is getting dark from last 1week

1 Answers
Question
Answer: Hi dear, Yes ,dark spots on part of body and face is a symptom of pigmentation.this usually happens in pregnancy and the hormones are to be blamed. Do not worry they go off post delivery.pigmentation on face needs to be treated with cucumber face packs.you can grate cucumber and strain the juice out,mix it with multani mitti and apply twice a week. Sandalwood paste would also be beneficial. Potato juice and rubbing slice of tomato could also help in pigmentation. Yogurt with besan can be applied twice a week to the affected area.use suncreen while you step out of house.as sun rays could really harm your skin especially during pregnancy,as skin b comes too sensitive.
  • avatar
    Shabrin Firdose841 days ago

    Thank you

Similar Questions with Answers
Question: Is there any possibility of getting pregnant during periods?
Answer: Hi dear ,it depends upon if it is periods.or ovulation bleeding as if it is ovulation bleeding then the chances of getting pregnant are the max
»Read All Answers
Question: Is there any side effects of pumping?
Answer: No there are no side effects of pumping in fact it is very important if you baby is in need. Pump equally from Both sides. Also start slow else nipple scarring will be there.
»Read All Answers
Question: Hello doctor, any side effects of tidilan r medicine as prescribed by doctor becaz of traveling by flight
Answer: Tidilan 10 mg is used for treatment of premature labar.s mam it is safe travelling by a flight.it works by preventing the constarcyions of the smooth musile
»Read All Answers